| Model Number |
MMT-326A |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/23/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that they experienced high blood glucose.The customer blood glucose level was 500 mg/dl at the time of incident and current blood glucose value was 167 mg/dl and other blood glucose value was over 500 mg/dl.Customer reported that they did allege insulin pump was under delivering.Customer was using insulin pump system within 48 hours of reported high blood glucose event.It was unknown that auto mode feature was active or not at the time of event.¿ customer reported that there was cracked at the bottom of insulin pump.Customer stated the insulin pump had cosmetic damage.The customer was assisted with troubleshooting and declined for high blood glucose.The insulin pump will be and reservoir will not be returned for analysis.